Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prescribed with k Bind sachets for high creatinine levels. Having difficulty in passing motions. Suggest

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1822 Questions
Doctor has prescribed kbind sachets (2-2-2)ever day for 3 days, bcos of high creatinine levels 2.5. Today is the sixth day, but he is having difficulty in having motion. Only one day after the three day course he stopped he is taking duphalac, but still he is motions are not normal. Appointment with doctor is day after tomorrow. Anything you can advise to have normal motions.
Posted Mon, 25 Nov 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 53 minutes later
Brief Answer: The dose of the Duphalac has to be increased. Detailed Answer: Hi Thank you for posting in XXXXXXX The dose of Duphalac can be increased. I usually prescribe 15ml at night time to my patients with constipation.In severe cases, i increase the dose to 20ml. He has to take plenty of liquids,high fiber diet. Prunes (dry fruit) also help. His constipation will be relieved. Wish him good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor